# SDR 2002FA0001323

- Difficulty date: November 14, 2002
- Submitted: November 22, 2002
- Operation: General aviation
- Make and model: Lkheed 1329
- Engine: Garrtt TFE7313
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: JC007A
- Condition: Inoperative
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ANTI-ICE VALVE RECEIVED FROM OVERHAUL AGENCY WITH A FRESH OVERHAUL, SOLENOID VALVE WAS CLOCKED 90 DEGREE FROM WHERE THE PRODUCTION PRINT SHOWED WHERE IT SHOULD BE.  WE WOULD NOT BE ABLE TO INSTALL IT IN THE AIRCRAFT.  THIS HAS BEEN REPORTED TO THIS OVERHAUL AGENCY IN THE PAST AND THE PROBLEM HAS NOT BEEN CORRECTED.
